# SDR MASA200602040

- Difficulty date: August 4, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 9,216 hours, 6,179 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7131 PWM - INBD FLIGHT SPOILERS/SPOILERONS CAUTION.  CONTRACT MX PERFORMED SPOST1.  NO FURTHER DEFECTS NOTED.
